Research papers

[15]Optimal portfolios and pricing of financial derivatives under proportional transaction costs. with Joern Sass. In: Boucherie Richard, van Dijk Nico M. (eds.) Markov Decision Processes in Practice, Springer's International Series in Operations Research & Management Science, Chapter 21, 24 pages
[14] Numeraire portfolios and utility-based price systems under proportional transaction costs. with Joern Sass. Decisions in Economics and Finance (2014)37: 195-234
[13]The numeraire portfolio in discrete time: existence, related concepts and applications. with Ralf Korn. Radon Series Comp. Appl. Math 8, 303-326, de GruyterPDF
[12]Control of ruin probabilities by discrete-time investments. Math. Meth Oper. Res.(2005)62: 141-158PDFPS
[11]Stochastic optimization for the ruin probability. PAMM, Proc. Appl. Math. Mech. 3, 17-19 (2003)PDFPS
10]On discrete-time dynamic programming in insurance: exponential utility and minimizing the ruin probability. Scand. Actuar. J. (2004), 3: 189-210PDFPS
[9]Piecewise-deterministic Markov decision processes with feedback controls and unbounded costs (mit L. Forwick und M. Schmitz), Acta Applicandae Mathematicae 82: 239-267, 2004
[8]The numeraire portfolio in financial markets modeled by a multi-dimensional jump diffusion process (mit F. Oertel und R. Korn). Decis. Econ. Finance 26 (2003), 153-166
[7]Local optimality in the multi-dimensional multi-period mean-variance portfolio problem, in Kohlmann, M. (ed.) Proceeding of the workshop on mathematical finance, (2001) BirkhäuserPS
[6]Markov decision theory in finance and dynamic options, in: Shwartz A, Feinberg E (eds.) Markov decision processes (2001) KluwerPS
[5]Price systems constructed by optimal dynamic portfolios. Math. Meth. Oper. Res. 51 (2000) 375-397
[4]Portfolio optimization and martingale measures. Math. Finance 10 (2000) 289-304PS
[3]On value preserving and growth optimal portfolios. Math. Meth. Oper. Res. 50 (1999) 189-218 (mit Ralf Korn)PS
[2]Martingale measures and hedging for discrete-time financial markets. Math. Oper. Res.24 (1999) 509-528
[1]On piecewise deterministic Markov control processes: Control of jumps and of risk processes in insurance;  Insurance: Mathematics and Economics 22 (1998) 75-91PDFPS